The generalized thue inequality
Compositio Mathematica, Volume 96 (1995) no. 3, pp. 331-344.
@article{CM_1995__96_3_331_0,
     author = {Mueller, Julia and Schmidt, Wolfgang M.},
     title = {The generalized thue inequality},
     journal = {Compositio Mathematica},
     pages = {331--344},
     publisher = {Kluwer Academic Publishers},
     volume = {96},
     number = {3},
     year = {1995},
     zbl = {0840.11014},
     mrnumber = {1327150},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1995__96_3_331_0/}
}
TY  - JOUR
AU  - Mueller, Julia
AU  - Schmidt, Wolfgang M.
TI  - The generalized thue inequality
JO  - Compositio Mathematica
PY  - 1995
DA  - 1995///
SP  - 331
EP  - 344
VL  - 96
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1995__96_3_331_0/
UR  - https://zbmath.org/?q=an%3A0840.11014
UR  - https://www.ams.org/mathscinet-getitem?mr=1327150
LA  - en
ID  - CM_1995__96_3_331_0
ER  - 
%0 Journal Article
%A Mueller, Julia
%A Schmidt, Wolfgang M.
%T The generalized thue inequality
%J Compositio Mathematica
%D 1995
%P 331-344
%V 96
%N 3
%I Kluwer Academic Publishers
%G en
%F CM_1995__96_3_331_0
Mueller, Julia; Schmidt, Wolfgang M. The generalized thue inequality. Compositio Mathematica, Volume 96 (1995) no. 3, pp. 331-344. http://archive.numdam.org/item/CM_1995__96_3_331_0/

1 Bombieri, E. and Schmidt, W.M.: On Thue's equation, Invent. Math. 88 (1987), 69-81. | EuDML | MR | Zbl

2 Evertse, J.H.: Uper bounds for the number of solutions of diophantine equations, Math. Centrum Amsterdam, 1983, 1-127. | MR | Zbl

3 Lewis, D.J. and Mahler, K.: Representation of integers by binary forms, Acta Arith. 6 (1961), 333-363. | EuDML | MR | Zbl

4 Mahler, K.: Zur Approximation algebraischer Zahlen. III., Acta Math. 62 (1934), 91-166. | JFM | MR | Zbl

5 Mahler, K.: An application of Jensen's formula to Polynomials, Mathematika 7 (1960), 98-100. | MR | Zbl

6 Mueller, J. and Schmidt, W.M.: Thue's equation and a conjecture of Siegel, Acta Math. 160 (1988), 207-247. | MR | Zbl

7 Schmidt, W.M.:Thue equations with few coefficients, Trans. A.M.S. 303 (1987), 241-255. | MR | Zbl

8 Schmidt, W.M.: The number of exceptional approximations in Roth's Theorem, (submitted). | MR | Zbl

9 Thunder, J.L.: The number of solutions to cubic Thue inequalities, Acta Arith., J. of the Austral. Math. Soc. (to appear). | MR | Zbl

10 Thunder, J.L.: On Thue inequalities and a conjecture of Schmidt, J. of Number Theory, (to appear). | MR | Zbl